Skip to main content Accessibility help
×
Home

Homogeneity of cohomology classes associated with Koszul matrix factorizations

  • Alexander Polishchuk (a1)

Abstract

In this work we prove the so-called dimension property for the cohomological field theory associated with a homogeneous polynomial $W$ with an isolated singularity, in the algebraic framework of [A. Polishchuk and A. Vaintrob, Matrix factorizations and cohomological field theories, J. Reine Angew. Math. 714 (2016), 1–122]. This amounts to showing that some cohomology classes on the Deligne–Mumford moduli spaces of stable curves, constructed using Fourier–Mukai-type functors associated with matrix factorizations, live in prescribed dimension. The proof is based on a homogeneity result established in [A. Polishchuk and A. Vaintrob, Algebraic construction of Witten’s top Chern class, in Advances in algebraic geometry motivated by physics (Lowell, MA, 2000) (American Mathematical Society, Providence, RI, 2001), 229–249] for certain characteristic classes of Koszul matrix factorizations of $0$ . To reduce to this result, we use the theory of Fourier–Mukai-type functors involving matrix factorizations and the natural rational lattices in the relevant Hochschild homology spaces, as well as a version of Hodge–Riemann bilinear relations for Hochschild homology of matrix factorizations. Our approach also gives a proof of the dimension property for the cohomological field theories associated with some quasihomogeneous polynomials with an isolated singularity.

Copyright

References

Hide All
[Ati57] Atiyah, M., Complex analytic connections in fibre bundles , Trans. Amer. Math. Soc. 85 (1957), 181207.
[BDFIK16] Ballard, M., Deliu, D., Favero, D., Isik, M. U. and Katzarkov, L., Resolutions in factorization categories , Adv. Math. 295 (2016), 195249.
[BLS16] Bergh, D., Lunts, V. A. and Schnürer, O. M., Geometricity for derived categories of algebraic stacks, Preprint (2016), arXiv:1601.04465.
[Bla16] Blanc, A., Topological K-theory of complex noncommutative spaces , Compos. Math. 152 (2016), 489555.
[BK90] Bondal, A. and Kapranov, M., Representable functors, Serre functors, and reconstructions , Math. USSR-Izv. 35 (1990), 519541.
[Cal05] Caldararu, A., The Mukai pairing. II. The Hochschild–Kostant–Rosenberg isomorphism , Adv. Math. 194 (2005), 3466.
[CT13] Caldararu, A. and Tu, J., Curved A -algebras and Landau–Ginzburg models , New York J. Math. 19 (2013), 305342.
[CW10] Caldararu, A. and Willerton, S., The Mukai pairing I: a categorical approach , New York J. Math. 16 (2010), 6198.
[CLL15] Chang, H.-L., Li, J. and Li, W.-P., Witten’s top Chern class via cosection localization , Invent. Math. 200 (2015), 10151063.
[Chi06] Chiodo, A., Witten’s top Chern class via K-theory , J. Algebraic Geom. 15 (2006), 681707.
[CIR14] Chiodo, A., Iritani, H. and Ruan, Y., Landau–Ginzburg/Calabi–Yau correspondence, global mirror symmetry and Orlov equivalence , Publ. Math. Inst. Hautes Études Sci. 119 (2014), 127216.
[CR11] Chiodo, A. and Ruan, Y., LG/CY correspondence: the state space isomorphism , Adv. Math. 227 (2011), 21572188.
[Del82] Deligne, P., Hodge cycles on abelian varieties , in Hodge cycles, motives, and Shimura varieties, Lecture Notes in Mathematics, vol. 900 (Springer, Berlin–New York, 1982).
[Dyc11] Dyckerhoff, T., Compact generators in categories of matrix factorizations , Duke Math. J. 159 (2011), 223274.
[EP15] Efimov, A. and Positselski, L., Coherent analogues of matrix factorizations and relative singularity categories , Algebra Number Theory 9 (2015), 11591292.
[FJR13] Fan, H., Jarvis, T. and Ruan, Y., The Witten equation, mirror symmetry and quantum singularity theory , Ann. of Math. (2) 178 (2013), 1106.
[Gué13] Guéré, J., A Landau–Ginzburg mirror theorem without concavity, Preprint (2013), arXiv:1307.5070.
[Har66] Hartshorne, R., Residues and duality, Lecture Notes in Mathematics, vol. 20 (Springer, Berlin, 1966).
[Kon08] Kontsevich, M., XI Solomon Lefschetz Memorial Lecture series: Hodge structures in non-commutative geometry (notes by Ernesto Lupercio) , in Non-commutative geometry in mathematics and physics (American Mathematical Society, Providence, RI, 2008), 121.
[KM94] Kontsevich, M. and Manin, Yu. I., Gromov–Witten classes, quantum cohomology, and enumerative geometry , Comm. Math. Phys. 164 (1994), 525562.
[Kre09] Kresch, A., On the geometry of Deligne–Mumford stacks , in Algebraic geometry (Seattle 2005), part 1 (American Mathematical Society, Providence, RI, 2009), 259271.
[KV04] Kresch, A. and Vistoli, A., On coverings of Deligne–Mumford stacks and surjectivity of the Brauer map , Bull. Lond. Math. Soc. 36 (2004), 188192.
[Kuz09] Kuznetsov, A., Hochschild homology and semiorthogonal decompositions, Preprint (2009), arXiv:0904.4330.
[Kuz11] Kuznetsov, A., Base change for semiorthogonal decompositions , Compos. Math. 147 (2011), 852876.
[LP13] Lin, K. and Pomerleano, D., Global matrix factorizations , Math. Res. Lett. 20 (2013), 91106.
[MS09] Macrí, E. and Stellari, P., Infinitesimal derived Torelli theorem for K3 surfaces , Int. Math. Res. Not. IMRN 17 (2009), 31903220.
[MPSW11] Moore, W. F., Piepmeyer, G., Spiroff, S. and Walker, M. E., Hochster’s theta invariant and the Hodge–Riemann bilinear relations , Adv. Math. 226 (2011), 16921714.
[Orl04] Orlov, D., Triangulated categories of singularities and D-branes in Landau–Ginzburg models , Proc. Steklov Inst. Math. 246 (2004), 227248.
[Orl09] Orlov, D., Derived categories of coherent sheaves and triangulated categories of singularities , in Algebra, arithmetic, and geometry: in honor of Yu. I. Manin, Vol. II (Birkhauser, Boston, MA, 2009), 503531.
[Orl12] Orlov, D., Matrix factorizations for nonaffine LG-models , Math. Ann. 353 (2012), 95108.
[Orl14] Orlov, D., Smooth and proper noncommutative schemes and gluing of DG categories, Preprint (2014), arXiv:1402.7364.
[Pol14] Polishchuk, A., Lefschetz type formulas for dg-categories , Selecta Math. 20 (2014), 885928.
[PV01] Polishchuk, A. and Vaintrob, A., Algebraic construction of Witten’s top Chern class , in Advances in algebraic geometry motivated by physics (Lowell, MA, 2000) (American Mathematical Society, Providence, RI, 2001), 229249.
[PV11] Polishchuk, A. and Vaintrob, A., Matrix factorizations and singularity categories for stacks , Ann. Inst. Fourier 61 (2011), 26092642.
[PV12] Polishchuk, A. and Vaintrob, A., Chern characters and Hirzebruch–Riemann–Roch formula for matrix factorizations , Duke Math. J. 161 (2012), 18631926.
[PV16] Polishchuk, A. and Vaintrob, A., Matrix factorizations and cohomological field theories , J. Reine Angew. Math. 714 (2016), 1122.
[Ram08] Ramadoss, A. C., The relative Riemann–Roch theorem from Hochschild homology , New York J. Math. 14 (2008), 643717.
[Shi12] Shipman, I., A geometric approach to Orlov’s theorem , Compos. Math. 148 (2012), 13651389.
[Shk13] Shklyarov, D., Hirzebruch–Riemann–Roch-type theorem for DG algebras , Proc. Lond. Math. Soc. (3) 106 (2013), 132.
[Tho87] Thomason, R. W., Algebraic K-theory of group scheme actions , in Algebraic topology and algebraic K-theory (Princeton, NJ, 1983) (Princeton University Press, Princeton, NJ, 1987), 539563.
[Toë07] Toën, B., The homotopy theory of dg-categories and derived Morita theory , Invent. Math. 167 (2007), 615667.
[TV07] Toën, B. and Vaquié, M., Moduli of objects in dg-categories , Ann. Sci. Éc. Norm. Supér. (4) 40 (2007), 387444.
[Wel80] Wells, R. O., Differential analysis on complex manifolds (Springer, New York, 1980).
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Keywords

MSC classification

Related content

Powered by UNSILO

Homogeneity of cohomology classes associated with Koszul matrix factorizations

  • Alexander Polishchuk (a1)

Metrics

Altmetric attention score

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.